# SDR SWIA202163604

- Difficulty date: October 17, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SIDE SEAT RAIL FROM STA 379-485 HAS AREAS WITH EVIDENCE OF POSSIBLE CORROSION   (C CHECK RO 1/04/2021)   REMOVED AND REPLACED RH SIDE SEAT TRACK RAIL FROM FS379.00 TO FS485.00 REF CRJ-700 AMM 53-00-49-000-801-A03 & CRJ-700 AMM 53-00-49-400-801-A03. TOOL TUC 5657 DUE 30-JUN-22. SEE CONTINUATION CARD FOR DETAILS.
